# SDR USAA2012090700012

- Difficulty date: August 31, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,264 hours, 14,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470482002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON PROFILE CORNER BETWEEN FR56 TO FR58, S23R.  REPLACED PROFILE CORNER BETWEEN FR56 TO FR58, S23R IAW A321 SRM 51-42-11.
